# SDR FDEA201104011287

- Difficulty date: April 1, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB293313
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD OF RIB NR 16 WING L/E LOWER CHORD AT STATION XORS 900 FOUND CRACKED.  COMPLIED WITH EA 1-5730-143986.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
